Vol. 10, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Pattern avoidance in double lists

Charles Cratty, Samuel Erickson, Frehiwet Negassi and Lara Pudwell

Vol. 10 (2017), No. 3, 379–398

We consider pattern avoidance in a subset of words on {1,1,2,2,,n,n} called double lists. We enumerate double lists avoiding any permutation pattern of length at most 4 and completely determine the corresponding Wilf classes.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

permutation pattern, double list, Wilf class, Lucas number
Mathematical Subject Classification 2010
Primary: 05A05
Received: 29 May 2015
Revised: 29 March 2016
Accepted: 1 April 2016
Published: 14 December 2016

Communicated by Anant Godbole
Charles Cratty
Department of Mathematics and Computer Science
Westminster College
New Wilmington, PA 16172
United States
Samuel Erickson
Department of Mathematics
Minnesota State University Moorhead
Moorhead, MN 56563
United States
Frehiwet Negassi
Department of Mathematics
Saint Joseph’s College
Rensselaer, IN 47978
United States
Lara Pudwell
Department of Mathematics and Statistics
Valparaiso University
Valparaiso, IN 46383
United States